| Model Number |
CAT02862 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the tip of the device broke during the procedure and remained in the patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of needle broken off.Probable root cause: design: inadequate raw material selection.Tip geometry not designed to facilitate soft tissue penetration.Manufacturing: instrument tip or needle shaft not manufactured to specification.Incorrect raw materials used for manufacture.Application: user technique related factors.Difficult anatomy, extremely tough soft tissue.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description